Alert archive / Colorado / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 2, NWS Grand Junction, CO

April 26, 2012Moffat County, Rio Blanco County, Colorado

NWS Grand Junction, CO issued this severe thunderstorm warning at Apr 26, 2012, 5:57 PM MDT for Moffat County, Rio Blanco County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 5:57 PM MDT (23:57 UTC)
Expired
Apr 26, 2012, 6:45 PM MDT
In force
48 min
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Moffat County, CO, Rio Blanco County, CO

The radar

The Grand Junction radar (KGJX), 153 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2338 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS55 KGJT 262357
SVRGJT
COC081-103-270045-
/O.NEW.KGJT.SV.W.0002.120426T2357Z-120427T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
557 PM MDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MOFFAT COUNTY IN NORTHWEST COLORADO...
  NORTH CENTRAL RIO BLANCO COUNTY IN NORTHWEST COLORADO...

* UNTIL 645 PM MDT

* AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES EAST OF RANGELY...OR 54
  MILES EAST OF NAPLES...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MASSADONA...ELK SPRINGS...SUNBEAM AND MAYBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4074 10841 4048 10790 4000 10847 4019 10885
TIME...MOT...LOC 2356Z 215DEG 34KT 4015 10854
WIND...HAIL 60MPH <.75IN

$$

PF
2 follow-up statements
767 
WWUS55 KGJT 270029
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
629 PM MDT THU APR 26 2012

COC081-103-270045-
/O.CON.KGJT.SV.W.0002.000000T0000Z-120427T0045Z/
MOFFAT CO-RIO BLANCO CO-
629 PM MDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
RIO BLANCO AND CENTRAL MOFFAT COUNTIES UNTIL 645 PM MDT...

AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 29 MILES NORTHEAST OF RANGELY...OR 43
MILES WEST OF CRAIG...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUNBEAM AND MAYBELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4074 10841 4048 10790 4000 10847 4019 10885
TIME...MOT...LOC 0028Z 215DEG 34KT 4040 10831
WIND...HAIL 60MPH <.75IN

$$

PF
584 
WWUS55 KGJT 270046
SVSGJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
646 PM MDT THU APR 26 2012

COC081-103-270056-
/O.EXP.KGJT.SV.W.0002.000000T0000Z-120427T0045Z/
MOFFAT CO-RIO BLANCO CO-
646 PM MDT THU APR 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RIO BLANCO AND
CENTRAL MOFFAT COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS TO 40 MPH ARE STILL POSSIBLE ACROSS MOFFAT AND 
RIO BLANCO COUNTY. 

LAT...LON 4074 10841 4048 10790 4000 10847 4019 10885
TIME...MOT...LOC 0029Z 215DEG 34KT 4041 10830

$$

PF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:08 PM MDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 26, 3:08 PM MDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT THU APR 26 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 214 PM MDT THU APR 26 2012

THE UPPER LOW EJECTS FROM SOUTH OF THE 4 CORNERS REGION THIS
EVENING INTO THE EASTERN PLAINS BY EARLY FRIDAY MORNING...THIS IS A
BIT MORE RAPIDLY THAN PREVIOUS MDL RUNS. IT IS ALSO A LITTLE
WEAKER BUT SLIGHTLY COOLER. JUDGING FROM CURRENT WV LOOP AND RADAR
RETURNS THIS IS NOT THE POTENT WX SYSTEM WE WERE HOPING FOR. AS
FAR AS THE IMPACT ON OUR FORECAST LITTLE CHANGE HAS BEEN MADE.
FEEL PRETTY CONFIDENT THE MTNS ABOVE 10000 FEET TONIGHT WILL GET
2-4 INCHES OF SNOW ON THE GRASSY AREAS...BUT FEEL PAVEMENT AREAS
WILL ACCUMULATE MUCH LESS WITH LIMITED IMPACT. THE BEST CHANCE OF
ACCUMULATING SNOW TONIGHT IN OUR CWA WILL BE OVER THE SAN JUANS
AND HIGHER MTNS AROUND CRESTED BUTTE. ANOTHER FACTOR LIMITING
SNOWFALL WILL BE THE SHORT DURATION (AROUND 12 HRS) OF TEMPS COLD
ENOUGH TO ALLOW ACCUMULATION. FOR THE REMAINDER OF THE CWA EXPECT
WIDESPREAD RAIN OR MIXED PCPN DURING THE NIGHT.

THE UPPER LOW WILL HAVE SHIFTED OVER ERN COLORADO FRIDAY AND OUT
OF THE WX PICTURE FOR OUR REGION. MEANWHILE THE NEXT WEATHER DISTURBANCE
OVER THE NRN ROCKIES WILL MOVE INTO WY. THIS WILL PUSH A COLD
FRONT INTO NE UT AND NW CO DURING THE EARLY MORNING HRS...THEN
THROUGH MOST OF THE CWA BY NOON. THERE SHOULD BE A PRETTY GOOD
BURST OF PCPN THAT WILL PRECEDE AND ACCOMPANY THE FRONT WHERE DEEP
MOISTURE RESIDES. HOWEVER THE ATMS WILL QUICKLY STABILIZE AND DRY
AFTER FRONTAL PASSAGE...BRINGING A QUICK DECREASE TO PCPN. THE
EXCEPTION WILL BE ALONG THE WY BORDER WHERE PROXIMITY TO THE UPPER
LOW WILL PROVIDE BETTER FORCING AND DEEPER MSTR.

THE UPPER CLOSED WYOMING LOW WILL SHIFT EWRD INTO THE PLAINS FRIDAY
NIGHT. SOME WRAP AROUND MSTR WILL LINGER NEAR THE WY BORDER OVER
THE PARK AND ELKHEAD MTNS...BUT SHOWERS WILL TAPER OFF TO THE
ISOLD CATEGORY. ELSEWHERE DRY CONDITIONS AND DECREASING CLOUD COVER
WILL BE THE RULE. TEMPS WILL BE QUITE A BIT COOLER FRIDAY NIGHT WITH
FREEZING TEMPS IN ALL BUT THE LOWER WESTERN VALLEYS.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 214 PM MDT THU APR 26 2012

MODELS SHOW THE NEXT LOW PRESSURE SYSTEM WILL HAVE MOVED EAST OF THE
NORTHERN ROCKIES BY THE START OF THE LONG TERM PERIOD. THIS LOW
CENTER WILL STALL OVER THE NORTHERN PLAINS STATES ON SAT AS IT GETS
BLOCKED BY HIGH PRESSURE OVER THE GREAT LAKES. THEN WITH SOME RATHER
MINOR DIFFERENCES...MODELS THEN TAKE THE LOW NORTH INTO CANADA
SUN/MON. IN THE MEAN TIME ENERGY ROTATING AROUND THIS LOW MAY BRUSH
OUR NORTHERN EDGE...AND KEEP A BROAD TROUGH OVER THE ROCKY MTN
REGION INTO MONDAY. THE REGION REMAINS UNDER THE INFLUENCE OF A FLAT
AND BROAD TROUGH AS A COUPLE OF EMBEDDED WAVES SWEEP ACROSS THE
NORTHERN ROCKIES THROUGH MIDWEEK. BOTH THE ECMWF AND THE GFS HINT AT
WEAK RIDGING FOR THE INTER-MOUNTAIN REGION THURSDAY. DUE TO THE
GENERAL LACK OF MOISTURE...A DRY FORECAST WILL PREVAIL. HOWEVER A
FEW SHOWERS MAY DEVELOP EACH AFTERNOON OVER THE HIGHER TERRAIN.

TEMPERATURES WILL START OUT AROUND 5-10 DEGREE BELOW NORMAL AT THE
BEGINNING OF THE PERIOD...WITH A WARMING TREND SUNDAY-MONDAY. BY
MONDAY...AND THROUGH THE REST OF THE PERIOD...TEMPS ARE EXPECTED TO
RUN AROUND 5 DEGREES ABOVE NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY AFTERNOON) ISSUED
AT 214 PM MDT THU APR 26 2012

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD IN FROM THE SOUTH
LATE THIS AFTERNOON THROUGH THIS EVENING. WHILE MOST THUNDERSTORMS
WILL END BY AROUND 03Z THIS EVENING...WIDESPREAD SHOWERS WILL
CONTINUE...DIMINISHING FROM THE WEST LATE TONIGHT. LOCAL MVFR
CIGS/VSBYS ARE EXPECTED IN THE SHOWERS AND THUNDERSTORMS....WITH IFR
EXPECTED AT TIMES OVER THE HIGHER MOUNTAINS AS THE PCPN CHANGES OVER
TO ALL SNOW LATE THIS EVENING. SHOWERS WILL CONTINUE INTO FRIDAY
ESPECIALLY OVER THE EASTERN MOUNTAINS AS DRIER AIR MOVES IN FROM THE
WEST. IN ADDITION TO THE SHOWERS...GUSTY SOUTH TO SOUTHWEST WINDS
ARE EXPECTED INTO THIS EVENING WHICH COULD PRODUCE SOME TURBULENT
MIXING...ESPECIALLY NORTH OF RIDGES AND PEAKS.

&&

.HYDROLOGY...
ISSUED AT 402 AM MDT WED APR 25 2012

RECENT RECORD WARMTH COMBINED WITH ABOVE FREEZING MINIMUM
TEMPERATURES AT HIGHER ELEVATIONS HAS INCREASED SNOW MELT AND
THEREFORE STREAM FLOW RUNOFF LATE THIS WEEK. FLOWS WILL CONTINUE TO
INCREASE THROUGH THE END OF THIS WEEK FOR MANY LOCATIONS ACROSS
WESTERN COLORADO AND EASTERN UTAH. MOST OF THE RUNOFF WILL BE
CONFINED WITHIN BANKS SINCE THE SNOW PACK HAS BEEN WELL BELOW
AVERAGE THIS SEASON. SHOWERS AND THUNDERSTORMS WILL BRING ADDITIONAL
WATER TO CREEKS AND RIVERS AND HELP WITH THE FLOW INCREASES THROUGH
THE END OF THE WEEK. SNOW MELT IS EXPECTED TO SLOW BY THIS WEEKEND
AS COOLER AIR ARRIVES AND PRECIPITATION STOPS.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

SHORT TERM...MC
LONG TERM...EH
AVIATION...EH
HYDROLOGY...TGJT
Hazardous weather outlook, Apr 26, 3:09 AM MDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
309 AM MDT THU APR 26 2012

COZ001>014-017>023-UTZ022>025-027>029-270915-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
309 AM MDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD BY LATE THIS
AFTERNOON AND CONTINUE TONIGHT AS A POTENT...FAST-MOVING
DISTURBANCE MOVES OVER THE AREA THIS EVENING. THE SNOW LEVEL WILL
REMAIN ABOVE 9000 FEET TODAY AND THIS EVENING...BUT LOWER
OVERNIGHT. A FEW INCHES OF NEW SNOW WILL ACCUMULATE LATE
TONIGHT...MAINLY ABOVE 9000 FEET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT COOLER WEATHER WITH A SLIGHT CHANCE OF MOUNTAINS SHOWERS
AND THUNDERSTORMS EACH AFTERNOON AND EARLY EVENING.

THE CHANCE OF RAIN WILL INCREASE TUESDAY AS A WEAK DISTURBANCE
AFFECTS MAINLY NORTHWEST COLORADO AND NORTHEAST UTAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CUOCO

In the hours before

Local storm report, Apr 26, 1:25 PM MDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
125 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     NON-TSTM WND GST 15 NW MOAB              38.73N 109.74W
04/26/2012  M53 MPH          GRAND              UT   ASOS

            PEAK WIND GUST AS A SHOWER PASSED THROUGH

&&

EVENT NUMBER GJT1200369

TB
Local storm report, Apr 26, 3:08 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
308 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     NON-TSTM WND GST 2 WSW OXFORD            37.16N 107.75W
04/26/2012  M51 MPH          LA PLATA           CO   ASOS

            PEAK WIND GUST WITH A PASSING SHOWER

&&

EVENT NUMBER GJT1200370

TB
Local storm report, Apr 26, 4:22 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
422 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND GST 2 NNE HAYDEN            40.51N 107.25W
04/26/2012  M61 MPH          ROUTT              CO   AWOS

            PEAK WIND GUST AS A SHOWER PASSED THROUGH

&&

EVENT NUMBER GJT1200371

TB
Local storm report, Apr 26, 4:38 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
438 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     5 NW MACK               39.27N 108.94W
04/26/2012  M74 MPH          MESA               CO   TRAINED SPOTTER

            THUNDERSTORM OUTFLOW WIND GUST AND BRIEF HEAVY RAIN

&&

EVENT NUMBER GJT1200372

TB
Special weather statement, Apr 26, 5:21 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
521 PM MDT THU APR 26 2012

COZ007-009>011-013-017-270000-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN CO-DEBEQUE TO SILT
CORRIDOR CO-FLATTOPS CO-GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN
VALLEYS CO-GRAND AND BATTLEMENT MESAS CO-UNCOMPAHGRE PLATEU/DALLAS
DIVIDE CO-
521 PM MDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD...NORTHEASTERN
MESA...DELTA AND NORTHERN MONTROSE COUNTIES UNTIL 600 PM MDT...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
COLLBRAN TO 9 MILES NORTHEAST OF OLATHE...AND MOVING NORTHEAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HOTCHKISS...
  PAONIA...
  RIFLE...
  SILT...
  LAZEAR...
  BATTLEMENT MESA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3866 10783 3867 10785 3864 10786 3834 10827
      3895 10826 3897 10826 3929 10826 3952 10795
      3957 10784 3962 10782 3979 10760 3884 10759

PF
Local storm report, Apr 26, 5:39 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
539 PM MDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     DOUGLAS PASS            39.60N 108.80W
04/26/2012  M66 MPH          GARFIELD           CO   MESONET

&&

EVENT NUMBER GJT1200373

TB

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:34 PM MDTSevere Thunderstorm WarningGJTGarfield, Mesa41 min
Apr 26, 5:21 PM MDTSpecial Weather StatementGJTDelta, Montrose39 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.